| Model Number |
KD-V411M-0720 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during a therapeutic endoscopic sphincterotomy (est) procedure, the subject device's knife wire was broken when first energized.The procedure was completed using an olympus back-up device.There were no reports of patient harm.
Event or Problem Description
It was reported that during a therapeutic endoscopic sphincterotomy (est) procedure, the subject device's knife wire was broken when first energized.The broke off inside the patient's body and did not fall off.The procedure was completed using an olympus back-up device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.